Publication detail
On necessary and sufficient conditions for the asymptotic stability of higher order linear difference equations
ČERMÁK, J. JÁNSKÝ, J. TOMÁŠEK, P.
Czech title
O nutných a postačujících podmínkách asymptotické stability lineárních diferenčních rovnic vyšších řádů
English title
On necessary and sufficient conditions for the asymptotic stability of higher order linear difference equations
Type
journal article - other
Language
en
Original abstract
This paper discusses two explicit forms of necessary and sufficient conditions for the asymptotic stability of the autonomous four-term linear difference equation. These conditions are derived by use of the Schur–Cohn criterion converted into a more applicable form.
Czech abstract
Článek diskutuje dva explicitní tvary nutných a postačujících podmínek asymptotické stability autonomní čtyřčlenné lineární diferenční rovnice. Tyto podmínky jsou odvozeny pomocí modifikovaného Schurova–Cohnova kritéria.
English abstract
This paper discusses two explicit forms of necessary and sufficient conditions for the asymptotic stability of the autonomous four-term linear difference equation. These conditions are derived by use of the Schur–Cohn criterion converted into a more applicable form.
Keywords in Czech
Lineární diferenční rovnice, asymptotická stabilita, charakteristický polynom, numerická diskretizace
Keywords in English
Linear difference equation, asymptotic stability, characteristic polynomial, numerical discretization
RIV year
2012
Released
01.11.2012
Publisher
Taylor & Francis
Location
Londýn
ISSN
1023-6198
Volume
18
Number
11
Pages from–to
1781–1800
Pages count
20
BIBTEX
@article{BUT76077,
author="Jan {Čermák} and Jiří {Jánský} and Petr {Tomášek},
title="On necessary and sufficient conditions for the asymptotic stability of higher order linear difference equations",
year="2012",
volume="18",
number="11",
month="November",
pages="1781--1800",
publisher="Taylor & Francis",
address="Londýn",
issn="1023-6198"
}